# SDR ASAA2012102993211

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 14,589 hours, 4,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN DETACHED FROM HOLDER.  FOUND EXIT SIGN COVER NOT INSTALLED ABOVE R1 DOOR,  FOUND FWD ATTACH CLIP MISSING PARTS.  R & R R1 EXIT ASSY LIGHT REF MM 33-51-01-960-802.  OPS NORMAL.
